On the stationary transport equations

Hyeong Ohk Bae, Hi Jun Choe, Bum Ja Jin, Yongsik Kim

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We find solutions in L1 and L for the general domains for certain transport equations arising in the theory of the compressible Navier-Stokes equations. Some a priori estimates in L1 and L have been found. Then, the asymptotic behavior of L solutions is found. We also consider solutions in H1 and BMO. We show the uniqueness of the solutions in these four function spaces.

Original languageEnglish
Pages (from-to)2837-2850
Number of pages14
JournalNonlinear Analysis, Theory, Methods and Applications
Volume68
Issue number9
DOIs
Publication statusPublished - 2008 May 1

Fingerprint

Compressible Navier-Stokes Equations
A Priori Estimates
Transport Equation
Function Space
Uniqueness
Asymptotic Behavior
Navier Stokes equations

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Bae, Hyeong Ohk ; Choe, Hi Jun ; Jin, Bum Ja ; Kim, Yongsik. / On the stationary transport equations. In: Nonlinear Analysis, Theory, Methods and Applications. 2008 ; Vol. 68, No. 9. pp. 2837-2850.
@article{99a844c7b3ed47658e47bdfe8265063f,
title = "On the stationary transport equations",
abstract = "We find solutions in L1 and L∞ for the general domains for certain transport equations arising in the theory of the compressible Navier-Stokes equations. Some a priori estimates in L1 and L∞ have been found. Then, the asymptotic behavior of L∞ solutions is found. We also consider solutions in H1 and BMO. We show the uniqueness of the solutions in these four function spaces.",
author = "Bae, {Hyeong Ohk} and Choe, {Hi Jun} and Jin, {Bum Ja} and Yongsik Kim",
year = "2008",
month = "5",
day = "1",
doi = "10.1016/j.na.2007.02.030",
language = "English",
volume = "68",
pages = "2837--2850",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "9",

}

On the stationary transport equations. / Bae, Hyeong Ohk; Choe, Hi Jun; Jin, Bum Ja; Kim, Yongsik.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 68, No. 9, 01.05.2008, p. 2837-2850.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the stationary transport equations

AU - Bae, Hyeong Ohk

AU - Choe, Hi Jun

AU - Jin, Bum Ja

AU - Kim, Yongsik

PY - 2008/5/1

Y1 - 2008/5/1

N2 - We find solutions in L1 and L∞ for the general domains for certain transport equations arising in the theory of the compressible Navier-Stokes equations. Some a priori estimates in L1 and L∞ have been found. Then, the asymptotic behavior of L∞ solutions is found. We also consider solutions in H1 and BMO. We show the uniqueness of the solutions in these four function spaces.

AB - We find solutions in L1 and L∞ for the general domains for certain transport equations arising in the theory of the compressible Navier-Stokes equations. Some a priori estimates in L1 and L∞ have been found. Then, the asymptotic behavior of L∞ solutions is found. We also consider solutions in H1 and BMO. We show the uniqueness of the solutions in these four function spaces.

UR - http://www.scopus.com/inward/record.url?scp=39749177361&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=39749177361&partnerID=8YFLogxK

U2 - 10.1016/j.na.2007.02.030

DO - 10.1016/j.na.2007.02.030

M3 - Article

AN - SCOPUS:39749177361

VL - 68

SP - 2837

EP - 2850

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 9

ER -